# SDR SWIA20231027810

- Difficulty date: August 10, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS574 STGR25R- STRG26L HAS CORROSION   (C-CHECK RO 10/29/2023)   REMOVED CORROSION FROM FS574 TGR25R- STRG26L FRAME OUTER FLANGE AND REPAIRED REF. REO 601R-53-61-8078 REV. -- DATED 2023-09-06 STEPS 1-5. ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS NOTED.
